Augmentation powers and group homology

Mikhailov, Roman ; Passi, Inder Bir S. (2004) Augmentation powers and group homology Journal of Pure and Applied Algebra, 192 (1-3). pp. 225-238. ISSN 0022-4049

Full text not available from this repository.

Official URL:

Related URL:


Generalizing the notion of polynomial 2-cocycles, a homological approach to the identification of normal subgroups determined by two-sided ideals in group rings is developed. In particular, transfinite dimension subgroups, i.e., the subgroups determined by the transfinite augmentation powers are investigated.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:56787
Deposited On:25 Aug 2011 10:04
Last Modified:25 Aug 2011 10:04

Repository Staff Only: item control page